Flower Mound, TX
A 27-year-old female asked:
Why did my knees with chondromalacia patella got swollen while taking ofloxacin, i took it and i was in bed the whole day and they got swollen! weird!
1 doctor answer • 1 doctor weighed in
General Practice 30 years experience
Ofloxacin? SE: This very easily could be a side effect of the antibiotic you mention. There are some reports that ligaments and tendons can be too loose while taking this medication.
But, that is all I have without examining your knee.
Created for people with ongoing healthcare needs but benefits everyone.
5.2k viewsAnswered >2 years ago
Last updated Mar 25, 2013
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$44 video appointments with $19/month membership*
*Billed $57 every 3 months. Cancel anytime.
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.